| Model Number |
C003D |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Additional information was requested, and the following was obtained: what was used to complete the procedure?: no further information is available.Was the surgery completed successfully?: no further information is available.No further information will be provided.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2020; and a suture was used.During the procedure, the suture was observed to be torn (frayed/crimped).There were no adverse patient consequences reported.No additional information could be provided.